MathSciNet Relay Station
MathSciNet bibliographic data
MR1725204 49J10 (49Q15 58E12)
Hildebrandt, Stefan; von der Mosel, Heiko On two-dimensional parametric variational problems. Calc. Var. Partial Differential Equations 9 (1999), no. 3, 249–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement